# SDR DALA2015112307144

- Difficulty date: November 21, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT FUEL TANK ACCESS PLATE 1303C.  FUEL ACCESS 1303C WAS REPLACED IAW SRM 51-22-2 AND WILL BE INSTALLED UNDER CARD 2800-0120, JOB 001-0448.
